Advertisement

Computational Performance of Server Using the Mx/M/1 Queue Model

  • Jitendra KumarEmail author
  • Vikas Shinde
Conference paper
  • 44 Downloads
Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 307)

Abstract

In this paper, we present the algorithms for evaluating the most effective and efficient transient solution to MX/M/1 queueing model. The analytical results are expressed in modified Bessel functions and also use generalized Q-function. Numerical illustration has been obtained and compared with other algorithms by their own programs and results.

Keywords

Bessel and Bessel modified Q-functions Transient state probability Queueing model 

References

  1. 1.
    B.W. Conolly, C. Langairs, On a new formula for the transient state probabilities for M/M/1 queues and computational implications. J. Appl. Probab. 30, 237–246 (1993)MathSciNetzbMATHCrossRefGoogle Scholar
  2. 2.
    A.M.K. Tarabia, A new formula for the transient behavior of a non-empty M/M/1/∞ queue. Appl. Math. Comput. 132(1), 1–10 (2002)MathSciNetzbMATHGoogle Scholar
  3. 3.
    P.R. Parthasarhy, R.B. Lenin, On the numerical solution of transient probabilities of a state-dependent multi-server queue. Int. J. Comput. Math. 66(3), 241–255 (1998)MathSciNetCrossRefGoogle Scholar
  4. 4.
    J.L. Jain, S.G. Mohanty, A.J. Meitei, Transient Solution of M/M/1 Queues: A Probabilistic Approach. APORS-2003, vol. 1 (2004), pp 74–81Google Scholar
  5. 5.
    J. Abate, W. Whitt, Transient behavior of M/M/1 queue via Laplace Transform. Adv. Appl. Probab. 25, 145–178 (1988)MathSciNetzbMATHCrossRefGoogle Scholar
  6. 6.
    J. Abate, W. Whitt, Calculating time dependent performance measure of the M/M/1 queue. IEEE Trans. Commun. 37, 1102–1104 (1989)CrossRefGoogle Scholar
  7. 7.
    J. Abate, W. Whitt, The transient behavior of the M/M/1 queue: starting at the origin. Queueing Syst. 2, 41–65 (1987)MathSciNetzbMATHCrossRefGoogle Scholar
  8. 8.
    P.E. Cantrell, Computation of the transient M/M/1 queue cdf, pdf and mean with generalized Q-function. IEEE Trans. Commun. 34(8), 814–817 (1986)CrossRefGoogle Scholar
  9. 9.
    S.K. Jones, R.K. Cavin III, D.A. Johnston, An efficient computational procedure for the evaluation of the M/M/1 transient state occupancy probabilities. IEEE Trans. Commun. 28, 2019–2020 (1986)CrossRefGoogle Scholar
  10. 10.
    M. Jain, G.C. Sharma, V.K. Saraswat, Rakhee, Transient analysis of a telecommunication system using state dependent Markovian queue under Bi-level control policy. J. King Saud Univ. Eng. Sci. 20(1), 77–90 (2009)CrossRefGoogle Scholar
  11. 11.
    D.J. Bertsimas, D. Nakazato, Transient and busy period analysis of the GI/G/1 queue: the method of stages. Queueing Syst. 10, 153–184 (1992)MathSciNetzbMATHCrossRefGoogle Scholar
  12. 12.
    M.C. Ausin, M.P. Wiper, R.E. Lillo, Bayesion prediction of the transient behavior and busy period in short and long-tallied GI/G/1 queeing system. Comput. Stat. Data Anal. 52, 1615–1635 (2008)zbMATHCrossRefGoogle Scholar
  13. 13.
    J.D. Grftihs, G.M. Leoneko, J.E. Willians, The transient solution to M/Ek/1 queue. Oper. Res. Lett. 34(3), 349–354 (2006)MathSciNetCrossRefGoogle Scholar
  14. 14.
    M. Kijma, The transient solution to a class of Markovian queues. Comput. Math. Appl. 24(1 & 2), 17–24 (1992)MathSciNetCrossRefGoogle Scholar
  15. 15.
    M.L. Chaudhary, Y.Q. Zhao, Transient solution of same multi-server queueing systems with finite spaces. Int. Trans. Oper. Res. 6(2), 161–182 (1999)MathSciNetCrossRefGoogle Scholar
  16. 16.
    A.A. Hanbali, O. Boxma, Busy period analysis of the state dependent M/M/1/K queue. Oper. Res. Lett. 38(1), 1–6 (2010)MathSciNetzbMATHCrossRefGoogle Scholar
  17. 17.
    P.R. Parthasarathy, R. Sudhesh, Transient solution of multi-server Poison queue with N-policy. Int. J. Comput. Math. Appl. 55, 550–562 (2008)zbMATHCrossRefGoogle Scholar
  18. 18.
    O.P. Sharma, Markovian Queues (Eillis Hoewood Chichester Ltd, 1990)Google Scholar

Copyright information

© Springer Nature Singapore Pte Ltd. 2020

Authors and Affiliations

  1. 1.Department of Applied MathematicsMadhav Institute of Technology & ScienceGwaliorIndia

Personalised recommendations